BibTeX record journals/cacm/Gautschi73

download as .bib file

@article{DBLP:journals/cacm/Gautschi73,
  author    = {Walter Gautschi},
  title     = {Exponential Integrals {[S13]} (Algorithm 471)},
  journal   = {Commun. {ACM}},
  volume    = {16},
  number    = {12},
  pages     = {761--763},
  year      = {1973},
  url       = {http://doi.acm.org/10.1145/362552.362557},
  doi       = {10.1145/362552.362557},
  timestamp = {Tue, 07 Jun 2011 16:50:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Gautschi73},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}